|lipodystrophy and wasting
Oct 3, 2007
Recently diagnosed poz (neg last year), noticed that lipodystophy and wasting forum is inactive here...is this because the meds no longer cause this problem?
| Response from Dr. Henry
Many HIV-lipodystrophy related questions are now directed to this forum. I don't make any decision about what forums are available/supported. In my own practice I am seeing less and less lipodytrophy as I have shifted any from using thymidine analogue reverse transcriptase inhibitors (D4T and AZT). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Common Are Oral Warts?
- Enlarged Lymph Nodes After Kissing Cold Sore Worried I Have HIV
- Hairy Tongue After Sharing Sex Toys Worried I Have HIV
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.